MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES RI BONE PINS 4 MM X 152 MM QTY: 2; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES RI BONE PINS 4 MM X 152 MM QTY: 2; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon opening the tray, it was found that one of the ri bone pins 4 mm x 152 mm qty: 2 had been damaged.The bone pin is deformed and has damaged threads.No case reported; therefore, there was no patient involvement.
 
Additional Manufacturer Narrative
The ri bone pins 4 mm x 152 mm, qty: 2, part number rob10011, intended for use in treatment was not returned for evaluation thus, a visual and functional evaluation could not be performed and a relationship between the reported event and the device could not be determined.While all products meet required manufacturing specifications prior to release a serial number or lot number is required to link the device to a dhr or nc investigation.A complaint history review for similar reported/confirmed complaints has concluded this was an isolated event.Although the reported problem was not confirmed a factor that may have contributed to the reported symptom may have been regular wear and tear.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.

Brand Name
RI BONE PINS 4 MM X 152 MM QTY: 2
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key12096448
Report Number3010266064-2021-00496
Device Sequence Number4169266
Product Code OLO
UDI-Device Identifier00885556757307
UDI-Public00885556757307
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10011
Device Catalogue NumberROB10011
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1